# SDR QXEA9801162

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND WING UPPER LEFT-HAND MLG CONNECTION ANGLE (FROM WING TO MLG) CRACKED IN RADIUS.  REPAIRED IAW FOKKER SRM 57-02-05.
